A new approach in topology via elements of an ideal


EKİCİ E.

ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA, vol.23, no.1, pp.87-94, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.12697/acutm.2019.23.09
  • Title of Journal : ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA
  • Page Numbers: pp.87-94

Abstract

New approaches in topology or related branches of mathematics have contributed in a valuable way to the science, and have yielded various new topics for investigation. The main goal of this paper is to examine a new approach and so a new form of open sets via elements of an ideal. The concept of alpha(I)*-open sets is introduced and discussed.